# SDR UALA2010060101867

- Difficulty date: May 30, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 36,859 hours, 4,561 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100035701
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT IN AFT GALLEY IS BROKEN.  REPLACED LIGHT ASSY. OPS NORMAL.
